# SDR DLL10954420

- Difficulty date: November 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1139
- System (JASC): 2150 · Cabin Cooling System
- Part: Duct
- Condition: Ruptured
- Location: Nr 3 Acm
- Component: 1505475163D
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT FL 370 HEARD LOUD BANG, POSSIBLY PNEU IN NATURE.  CABIN PRESSURE NORMAL, ENGINE BLD CONT PANEL PSIG NORMAL.  SUBSEQUENTLY C/D ZONES TURNED ICE COLD, WAS ABLE TO SUPPLY MAX HOT TEMP IN DUCT SUPPLY, BUT ZONE NEVER WARMED UP.  SUSPECT POSSIBLE DUCT FAILURE.  FOUND RT O/B DUCT RUPTURED ON NR 3 ACM.  REPLACED SAME, OPERATION NORMAL.
